# SDR SCNA20151014141

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 37,878 hours, 19,525 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAVATORY HAS ONE MOUNT BLOCKS HEAVILY CORRODED, AFT OTBD AND AFT INBD FWD INBD.  REPLACED RT AFT LAV BLOCKS IAW SPM 25-46-99, PGS 128-154.
